# SDR RAIA201502080001

- Difficulty date: February 8, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 27,955 hours, 22,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT, NR 7, IS INOPERATIVE.  MAINTENANCE REPLACED THE BULB, OPS CHECKED GOOD.
